# SDR DALA2022052503624

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,883 hours, 32,393 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 ENGINE #2 PYLON PANEL MISSING. CORRECTIVE ACTION: REPLACED PANEL PER A320 AMM 54-33. OK FOR SERVICE. (8639268)
